# SDR QXEA2011022100167

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 300 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - C6 CHECK - CORROSION FOUND ON STR 26L AT FS 300.   BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.  BLENDS WITHIN LIMITS IAW SRM 53-21-03-101-002-A01.  PERFORMED FPI ON BLENDED AREAS IAW NDTM 51-20-08, NO EVIDENCE OF CRACKS FOUND.  TREATED, PRIMED AND PAINTED AS REQUIRED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  APPLIED CORROSION PREVENTATIVE COMPOUND IAW SRM 51-21-11-001-001-A01.
